# SDR 2002UALA01635

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 75,523 hours, 19,103 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL NR 2 ENGINE AT 2,500 FEET.  ENGINE SHUTDOWN, RETURNED TO FIELD. SUPPLEMENTAL DATA UPDATE POST FLIGHT EXAM SHOWED N2 SYSTEM FROZEN.  CHIP DETECTORS FULL .  ENGINE WAS LEASED FROM  AIR CANADA, 97 HRS OUT OF A FULL OVERHAUL.  ENGINE RETURNED TO LESSOR FOR  FAILURE INVESTIGATION.
